# SDR AU010267

- Difficulty date: March 24, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 HYDRAULIC SYSTEM HYDRAULIC PUMP PRESSURE LINE ELBOW COUPLING THREADED SECTION CRACKED AND LEAKING. LOSS OF HYDRAULIC FLUID.
